On the minimum and maximum operator corresponding to the general elliptical problem with inhomogeneous boundary value conditions
Keywords:
-Abstract
-
References
J. Odnoff, Operators generated by differential problems with eigenvalue parameter in equation and boundary condition, Lund, 1959
Я. А. Ройтберг, ДАН СССР, т. 157, № 4, 1964.
M. Шexтеp, Сб. переводов, Математика № 5, 6, 1960.
J. L. Lions, Е. Magenes, Ann. Scuola Norm. Sup. Pisa, Sci. Fis.e. Mat , Ser. Ill, 15. N 1. 2, 1961; 16, N 1, 1962.
Ю. M. Березанский, УМН, т. 18, № 1, 1963.
Я. A. Pойтбepг, УМЖ, т. XV, № 4, 1963.
Ю. М. Березанский, С. Г. Крейн, Я. А. Ройтбер г, ДАН СССР, т. 148, № 4, 1963.
М. Schechter. Math. Scand., v. 13, F, 1., 1963, 47—69.
Я. A. Pойтбepг, УМЖ, т. XVII, № 5, 1965.
Downloads
Published
05.03.1966
Issue
Section
Short communications
How to Cite
Вarkovsky V. V., and Y. A. Roitberg. “On the Minimum and Maximum Operator Corresponding to the General Elliptical Problem With Inhomogeneous Boundary Value Conditions ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 2, Mar. 1966, pp. 91-97, https://umj.imath.kiev.ua/index.php/umj/article/view/8719.